Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Smoking addict, have tightness and red spots in chest, occasionally itchiness. Blood test clear. Lung disease?

I have been smoking from last 10 years about 10 ciggerate per day. Nowadays I feel its causing problem in my lungs. Nothing particular but some time i feel tightness in chest. I get red spots in chest. If I apply some fungal cream it goes but it comes back after 10 days. I fear is it because of any lung disease. This is there almost 1 year. Sometime it feels itchy. Please let me know any rashes in chest is possible because of lung disease. I recently did blood test for general purpose. It all looks healthy.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
Smokind definitely is a very strong risk factor for not only lung diseases but also cardiovascular diseases.
Lung diseases include chronic obstructive diseases, restrictive lung diseases and lung cancer.
The tightness of chest could be due to lung or heart pathology.
You should visit your physician and get an ECG and X-ray chest done.

The spots on the skin are unlikely to be due to fungal infection as they are not responding to anti-fungal cream.
It seems to be some skin problem.
You should visit your physician or dermatologist for proper diagnosis and correct treatment.

Thank you and take care
Dr Shailja P Wahal
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor